# SDR DL72S961422

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE INNER FACE OF THE FWD TRUNNION BEARING SUPPORT FITTING ON THE RT MLG.  REPAIRED PER MM 57-43-0.
